Nighttime Sleep Aid with Diphenhydramine HCl 25 mg – Non Habit Forming Regular Strength Sleeping Pills for Adults – Does Not Contain Pain Reliever – OTC Sleep Aids for Adults (200 Caplets)

$6.99

Added to wishlistRemoved from wishlist 0
Category: Tag:


Price: $6.99
(as of Mar 22, 2025 22:38:48 UTC – Details)

From the brand

nuvicare brand storynuvicare brand story

nuvicare trusted effective reliefnuvicare trusted effective relief

nuvicare brand storynuvicare brand story

nuvicare allergy reliefnuvicare allergy relief

Allergy Relief

nuvicare cough, cold & sinus relief from cold cough flu and nasal symptomsnuvicare cough, cold & sinus relief from cold cough flu and nasal symptoms

Cough, Cold & Sinus

nuvicare reliable relief for pain, fever and discomfortnuvicare reliable relief for pain, fever and discomfort

Pain & Fever

nuvicare digestive health and laxative relief for constipation, gas and digestive issuesnuvicare digestive health and laxative relief for constipation, gas and digestive issues

Digestive Health & Laxative

nuvicare sleep aids support for a better nights sleepnuvicare sleep aids support for a better nights sleep

Sleep Aids

nuvicar FDA inspected facilitiesnuvicar FDA inspected facilities

Nuvicare national brand equivalentNuvicare national brand equivalent

nuvicare for any ailmentnuvicare for any ailment

Package Dimensions ‏ : ‎ 3.31 x 1.69 x 1.65 inches; 2.4 ounces
Date First Available ‏ : ‎ August 12, 2024
Manufacturer ‏ : ‎ NUVICARE
ASIN ‏ : ‎ B0DCW9FTJX
Country of Origin ‏ : ‎ India

GENTLE NIGHTTIME SLEEP SUPPORT – When winding down feels impossible, Nuvicare Sleep Aid caplets offer the gentle touch you need. Our regular strength formula with 25mg Diphenhydramine HCl is perfect for nights when you need extra support but want to avoid stronger sleep aid pills.
COMPARE TO THE ACTIVE INGREDIENT IN SIMPLY SLEEP – Why pay more for the same restful sleep? Our night time sleep aid is formulated with the same active ingredient as popular drugstore brands, so you can drift off and wake up refreshed, all without the higher price tag.
25 MG OF DIPHENHYDRAMINE HCL – Some nights call for a lighter touch. These sleep pills provide a 25 mg serving of Diphenhydramine HCl, designed to ease you into sleep without overwhelming your body. It’s a calming dose that allows you to finally relax and find the rest you need.
DOES NOT CONTAIN PAIN RELIEVER – When all you need is sleep, these easy-to-swallow blue tablets provide exactly that. Our sleeping aid formula focuses only on helping you get rested, with no unnecessary pain relievers or added filler ingredients.
NON-HABIT FORMING – You deserve a good night’s sleep without worrying about dependence. Our regular strength tablets are non-habit forming so you can get the rest you need without any lingering concerns. Just take a single blue tablet, relax, and enjoy a peaceful night.

8 reviews for Nighttime Sleep Aid with Diphenhydramine HCl 25 mg – Non Habit Forming Regular Strength Sleeping Pills for Adults – Does Not Contain Pain Reliever – OTC Sleep Aids for Adults (200 Caplets)

0.0 out of 5
0
0
0
0
0
Write a review
Show all Most Helpful Highest Rating Lowest Rating
  1. Emily H

    Great generic diphenhydramine HCl
    I haven’t had any issues with this medication. Each tablet contains 25 mg of diphenhydramine HCl. I’ve used various generic diphenhydramine HCl tablets throughout my life, and this seems equivalent to and as easy to swallow as others I’ve used. Great generic tablet.

    Helpful(0) Unhelpful(0)You have already voted this
  2. akamaibuyer

    This sleep aid works well for good night sleep.
    This is a common sleep aid that I have been using for my occasional sleep problem. I have been taking just it when I get too anxious so I cannot go to sleep. At other times I wake up in the middle of the night and cannot get back to sleep. Within 30 minutes or so, I feel drowsy and fall back to sleep. I told my doctor about this sleep aid and he things it’s OK because as the label on the bottle says it is not habit forming. Sometimes I only need half of the 25mg tablet one hour before going to bed and I get a good night sleep for 8 hours. The tablet is scored so it is easy to break it into half.It comes in easy to swallow oblong tiny tablet. It is does not seem to upset my stomach so I can take it anytime of the night. I like it that the bottle is small enough so I can take it on a trip and yet have 200 tablets all in it for good price. Great product known to be safe and effective for me.

    Helpful(0) Unhelpful(0)You have already voted this
  3. Veronica Atkins

    Worked but gave me a headache
    These worked but also gave me a massive headache and you can’t return them.

    Helpful(0) Unhelpful(0)You have already voted this
  4. Alex G

    Great Sleep Aid
    This sleep aid with Diphenhydramine works and really gets the job done. The active ingredient — Diphenhydramine — is an antihistamine that reduces the effects of natural chemical histamine in the body. Among other things, this ingredient is used to treat motion sickness, to induce sleep. Well, I have to say it does seem to work well.The product does create a gentle “send off” to sleep — you don’t all of a sudden stop in your tracks to do to sleep; rather you slowly notice that you are feeling sleepy, and shortly after putting your head on the pillow you are fast asleep.The product also seems to extend its “usefulness” by helping with any runny nose or sinus drips — so you have a dual positive effect.If you want a little extra gentle help going to sleep this might be a good alternative to melatonin to consider.

    Helpful(0) Unhelpful(0)You have already voted this
  5. El Jrad

    Great sleep aid
    I have taken Tylenol PM for a while now and was so happy to find a product that is just like that only doesn’t have the pain reliever aspect too. It has the same dosage amount of diphenhydramine as Tylenol PM. The pills are small and easy to swallow and can be cut in half easily if you don’t want to take a full pill. I recommend these as a great option to a sleep aid with a pain reliever added.

    Helpful(0) Unhelpful(0)You have already voted this
  6. B2Media

    Worked Well, No Side Affects
    These sleepaids work just as good as the name brand ones without the morning grogginess. They work relatively quickly, about 30-40 minutes, to help me get to sleep. I did not feel any side effects the following morning. These will be great for anxious nights or in hotel rooms.

    Helpful(0) Unhelpful(0)You have already voted this
  7. Fit PharmKat

    Trusted ingredients
    This is an excellent deal for 200 caplets of diphenhydramine! A standard 25mg dose of Diphenhydramine is considered a safe and effective sleep aid with minimal side effects. If taken as directed, morning grogginess does not usually occur unless an individual is very sensitive to the sedating effects of the antihistamine. Personally, I have not experienced any problems waking up the next day if taking one caplet of the NuviCare SleepAid for occasional insomnia, but everyone is different, and you should obviously consult a physician before using. I consider SleepAid to be a safe and reliable for mild insomnia.

    Helpful(0) Unhelpful(0)You have already voted this
  8. Terri

    Helps with sleep
    This sleep aid does make you drowsy, but the problem with it for me is it makes me feel kind of foggy the next morning. The main ingredient in this is the exact same ingredient in Benadryl, which can also be used for a antihistamine.

    Helpful(0) Unhelpful(0)You have already voted this

    Add a review

    Your email address will not be published. Required fields are marked *

    Nighttime Sleep Aid with Diphenhydramine HCl 25 mg – Non Habit Forming Regular Strength Sleeping Pills for Adults – Does Not Contain Pain Reliever – OTC Sleep Aids for Adults (200 Caplets)
    Nighttime Sleep Aid with Diphenhydramine HCl 25 mg – Non Habit Forming Regular Strength Sleeping Pills for Adults – Does Not Contain Pain Reliever – OTC Sleep Aids for Adults (200 Caplets)

    $6.99

    katbattledeals
    Logo
    Shopping cart